# SDR GTIA2016012101460

- Difficulty date: January 21, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 38,453 hours, 18,133 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LAV O2 MASK DROPPED. REPACK FWD LAV O2 MASK IAW AMM 35-21-43. OCK GOOD. NO FURTHER DEFECTS NOTED.
